# SDR ASAA2016080917662

- Difficulty date: August 9, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 13,582 hours, 4,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VESTIBULE (L1) EMERGENCY LIGHT COVER DETACHED.  ACFT GROUNDED.   ATTACHED THE COVER.  OPS NORMAL.
